# SDR FDEA202509281843

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 96,539 hours, 23,611 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Part number: 4059011913
- Part serial: 00031027
- Condition: Failed
- Location: Zone 200
- Part time: 13,608 hours, 3,456 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL370 GOT MULTIPLE CAUTIONS:  LEVEL1  SELECT PACK 1 OFF, WITH MULTIPLE ELECTRICAL LEVEL1  DC TIE 3 OFF AND BUS R EMER DC OFF, ALSO LEVEL 0  GLY EXT POWER ON, THE ELECTRICAL ISSUES TRIGGERED A  LEVEL2 FLAP DISAG WITH LEFT INBOARD FLAP INDICATING  22 DOWN.   ON DESCENT PM SELECTED  WINDSHIELD ANTI-ICE ON AND ELECTRICAL ISSUES WENT  AWAY. FIRST OFFICER S DISPLAYS ND  ALSO SHOWED  WEIRD INDICATIONS. LANDING UNEVENTFUL   LINE MAINT. HAD MULTIPLE INDICATION FAILURES AND ALL WENT AWAY WHEN SWITCHING TO AUX DEU. R & R NR 2 DEU REF.MM. 31-61-02-4-0, ALL RTS PASS.
